Notes on Jordan (sigma, tau)*-derivations and Jordan triple (sigma, tau)*-derivations


GÖLBAŞI Ö. , KOÇ E.

AEQUATIONES MATHEMATICAE, vol.85, no.3, pp.581-591, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.1007/s00010-012-0149-7
  • Title of Journal : AEQUATIONES MATHEMATICAE
  • Page Numbers: pp.581-591

Abstract

Let R be a 2-torsion free semiprime *-ring, sigma, tau two epimorphisms of R and f, d : R -> R two additive mappings. In this paper we prove the following results: (i) d is a Jordan (sigma, tau)*-derivation if and only if d is a Jordan triple (sigma, tau)*-derivation. (ii) f is a generalized Jordan (sigma, tau)*-derivation if and only if f is a generalized Jordan triple (sigma, tau)*-derivation.